Alert archive / California / Wind Advisories in 2025

Wind Advisory 25, NWS Eureka, CA

December 20, 2025Humboldt County, Lake County, Mendocino County, California

NWS Eureka, CA issued this wind advisory at Dec 20, 2025, 7:55 PM PST for Humboldt County, Lake County, Mendocino County, California. It took effect at Dec 20, 2025, 10:00 PM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2025, 7:55 PM PST (03:55 UTC)
In effect from
Dec 20, 2025, 10:00 PM PST
Expired
Dec 21, 2025, 2:00 PM PST
In force
16 hr
Issued by
NWS Eureka, CA

Counties Humboldt County, CA, Lake County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 115 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 3.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2025-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2025-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

648 
WWUS76 KEKA 210355
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
755 PM PST Sat Dec 20 2025

CAZ104-106-211200-
/O.NEW.KEKA.WI.Y.0025.251221T0600Z-251221T1800Z/
Southwestern Humboldt-Southern Humboldt Interior-
755 PM PST Sat Dec 20 2025

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SUNDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Southern Humboldt.

* WHEN...Until 10 AM PST Sunday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. Gusty winds will blow around
  unsecured objects. Tree limbs could be blown down and a few power
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ109>111-113-211200-
/O.NEW.KEKA.WI.Y.0025.251221T0600Z-251221T1800Z/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southeastern Mendocino Interior-
755 PM PST Sat Dec 20 2025

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Mendocino county

* WHEN...Until 10 AM PST Sunday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. Gusty winds will blow around
  unsecured objects. Tree limbs could be blown down and a few power
  outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ114-115-211200-
/O.NEW.KEKA.WI.Y.0025.251221T0700Z-251221T2000Z/
Northern Lake-Southern Lake-
Including Knobcone Camp
755 PM PST Sat Dec 20 2025

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON PST
SUNDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph
  expected.

* WHERE...Lake County, mainly over the higher terrain.

* WHEN...From 11 PM this evening to noon PST Sunday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

MKK
5 follow-up statements
430 
WWUS76 KEKA 210739
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1139 PM PST Sat Dec 20 2025

CAZ104-106-211545-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T1800Z/
Southwestern Humboldt-Southern Humboldt Interior-
1139 PM PST Sat Dec 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Southern Humboldt.

* WHEN...Until 10 AM PST Sunday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ109>111-113-211545-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T1800Z/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southeastern Mendocino Interior-
1139 PM PST Sat Dec 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 30 mph.

* WHERE...Mendocino county

* WHEN...Until 10 AM PST Sunday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ114-115-211545-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T2000Z/
Northern Lake-Southern Lake-
Including Knobcone Camp
1139 PM PST Sat Dec 20 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST SUNDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph.

* WHERE...Lake County, mainly over the higher terrain.

* WHEN...Until noon PST Sunday.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

MKK
217 
WWUS76 KEKA 211300
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
500 AM PST Sun Dec 21 2025

CAZ109>111-113-212000-
/O.EXT.KEKA.WI.Y.0025.000000T0000Z-251221T2000Z/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southeastern Mendocino Interior-
Including Rockport and Fort Bragg
500 AM PST Sun Dec 21 2025

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

* WHAT...South winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Mendocino county

* WHEN...Until noon PST today.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. There is an increased risk of
  tree branches and other debris on roadways. Gusty winds will blow
  around unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ104-106-211800-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T1800Z/
Southwestern Humboldt-Southern Humboldt Interior-
Including Petrolia
500 AM PST Sun Dec 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...South winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Southern Humboldt.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges and exposed coastal headlands. There is an increased risk of
  tree branches and other debris on roadways. Gusty winds will blow
  around unsecured objects. Tree limbs could be blown down and a few
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ114-115-212000-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T2000Z/
Northern Lake-Southern Lake-
Including Knobcone Camp
500 AM PST Sun Dec 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Lake County, mainly over the higher terrain.

* WHEN...Until noon PST today.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
759 
WWUS76 KEKA 211738
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
938 AM PST Sun Dec 21 2025

CAZ104-106-211845-
/O.EXP.KEKA.WI.Y.0025.000000T0000Z-251221T1800Z/
Southwestern Humboldt-Southern Humboldt Interior-
Including Petrolia
938 AM PST Sun Dec 21 2025

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

The threat has ended.

$$

CAZ109>111-113-212000-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T2000Z/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southeastern Mendocino Interior-
Including Fort Bragg and Rockport
938 AM PST Sun Dec 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...Mendocino county

* WHEN...Until noon PST today.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ114-115-212000-
/O.CON.KEKA.WI.Y.0025.000000T0000Z-251221T2000Z/
Northern Lake-Southern Lake-
Including Knobcone Camp
938 AM PST Sun Dec 21 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Lake County, mainly over the higher terrain.

* WHEN...Until noon PST today.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka
921 
WWUS76 KEKA 211950
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1150 AM PST Sun Dec 21 2025

CAZ109>111-113-212200-
/O.EXT.KEKA.WI.Y.0025.000000T0000Z-251221T2200Z/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southeastern Mendocino Interior-
Including Fort Bragg and Rockport
1150 AM PST Sun Dec 21 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 10 to 20 mph with gusts up to 45 mph.

* WHERE...Northern Mendocino Interior, Mendocino Coast, and
  Southeastern Mendocino Interior.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

CAZ114-115-212200-
/O.EXT.KEKA.WI.Y.0025.000000T0000Z-251221T2200Z/
Northern Lake-Southern Lake-
Including Knobcone Camp
1150 AM PST Sun Dec 21 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph.

* WHERE...Lake County, mainly over the higher terrain.

* WHEN...Until 2 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward
  ridges. Gusty winds will blow around unsecured objects. Tree limbs
  could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka
183 
WWUS76 KEKA 212144
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
144 PM PST Sun Dec 21 2025

CAZ109>111-113>115-212245-
/O.EXP.KEKA.WI.Y.0025.000000T0000Z-251221T2200Z/
Mendocino Coast-Northwestern Mendocino Interior-Northeastern
Mendocino Interior-Southeastern Mendocino Interior-Northern Lake-
Southern Lake-
Including Fort Bragg, Knobcone Camp, and Rockport
144 PM PST Sun Dec 21 2025

...WIND ADVISORY WILL EXPIRE AT 2 PM PST THIS AFTERNOON...

The threat has ended.

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Dec 20, 1:26 PM PST, 6 hours 29 minutes earlier. Its key messages:

  • Several rounds of heavy rain likely for the next week.
  • Both small stream and main stem river flooding, trends higher into this weekend and early next week as more rounds of heavy rainfall occur over saturated grounds.
  • Strong, gusty southerly winds possible Tuesday and Wednesday.
  • Snow levels gradually drop by mid next week, and could be as low as 3500 to 4500 ft by Tuesday and Wednesday.
Area forecast discussion, Dec 20, 1:26 PM PST, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
126 PM PST Sat Dec 20 2025

.SYNOPSIS...Heavy rain likely again through Sunday, especially
south of Cape Mendocino. A short break is likely Monday before
more rounds of rain return mid week. Minor flooding and river
flooding impacts are possible starting tomorrow and again mid next
week. Strong winds and lower snow levels possible mid to late
next week.

&&

.KEY MESSAGES...

- Several rounds of heavy rain likely for the next week.

- Both small stream and main stem river flooding, trends higher
  into this weekend and early next week as more rounds of heavy
  rainfall occur over saturated grounds.

- Strong, gusty southerly winds possible Tuesday and Wednesday.

- Snow levels gradually drop by mid next week, and could be as
  low as 3500 to 4500 ft by Tuesday and Wednesday.

&&

.DISCUSSION...

Today through early Monday...The next round of rain arrives this
afternoon and radar imagery is already showing this rain moving into
southern Humboldt and Mendocino counties. The heaviest rain will
largely remain south of Cape Mendocino, but still conditions will
remain wet north of the Cape. Rain rates of over 0.25 to 0.5 inches
an hour are possible in the higher terrain for much of Sunday
morning. Total rain amounts of 3-6 inches are forecast for Mendocino
and Lake Counties. Southern Humboldt and southern Trinity could
still see 1-3 inches, with localized areas seeing up to 4 inches.
Minor flooding impacts are possible Sunday with this extended period
of heavy rainfall. See the hydrology section below for more details.
North of these areas, including coastal Humboldt and much of Del
Norte are forecast to see 1-2 inches. Southerly winds will be
breezy, with gusts of 20-30 mph possible tonight in Mendocino and
Lake Counties. Higher terrain and exposed areas could see locally
higher gusts up to 40 mph.

Monday...The main pulse of moisture moves to the south of the area
with stratiform rain transiting to lingering light showers. This will
allow some time for rivers and streams to recede before the
additional rounds of rain. Snow levels drop to 4000 to 5000 ft at
this time, so any showers may be in the form of snow at Scott
Mountain Pass along Highway 3. No more than a dusting is expected.

Monday Night through Wednesday...Yet another push of moisture is
forecast to move over the area, but uncertainty is higher on where
the heaviest rain will occur. There is a roughly 50/50 spread on
where the plume will be centered: north or south of Cape Mendocino,
but regardless rain is likely to return. NBM shows around a 60-80%
chance for over 3 inches of rain in 48 hours Tuesday-Thursday
morning for much of Mendocino, Lake, and southern Humboldt and
Trinity Counties. Chances north of these areas drop below 30%.
Chances for over 2 inches increase significantly. Forecast amounts
are currently 2-4 inches south of Cape Mendocino and 1-3 inches
north of the Cape, but this is subject to changed based on the storm
track.

Winds will also start to increase starting as early as Tuesday
afternoon, however this will be dependent on the position of the
surface low developing off the northern California coast and there
is high uncertainty. The "worst-case" scenario could produce wind
gusts in excess of 50-60 mph with locally higher gusts in channeled
terrain and higher terrain. However, the probabilities for this are
relatively low. NBM gives around a 30-40% chance for much of
Mendocino and Lake Counties to see peak gusts greater than 40 mph.
This will need to be watched as this has the potential to bring
strong, damaging winds.

Snow levels are forecast to drop Wednesday to between 3500 and 4500
ft. This is low enough to bring heavy snow to the high mountain
passes including Scott Mountain Pass at Highway 3 and the highest
passes along Highway 36. There is still some uncertainty on snow
levels and where the precipitation will be focused, so exact snow
amounts are uncertain. This cold system could support small hail
showers along the coast as well, so this will need to be watched.

Thursday through Saturday...Uncertainty remains with the storm
track late next week, but additional rain is likely through
Thursday. NBM maintains a 30-50% chance for 2 inches in 48 hours
Wednesday-early Friday from Cape Mendocino and southward. Small hail
showers and interior snow may continue through Friday if
precipitation continues. A break in precipitation may finally
arrive by Saturday. JB

&&

.AVIATION...(18z TAFs)...Doppler radar depicts showers moving
onshore across Mendocino and southern Humboldt counties late this
morning. IFR ceilings around 500 feet have been impacting UKI, with
VCSH. This is expected to improve to VFR during the next hour. While
VFR conditions are observed at the coastal terminals along the North
Coast. Otherwise, conditions are expected to deteriorate this
afternoon and evening from south to north, with rain increasing in
coverage. Expect VFR to MVFR conditions at all TAFs terminal,
dropping to IFR/LIFR conditions in periods of heavy rain this
evening and tonight. Surface winds from S-SW increasing to 5-15 kts
late tonight, with occasional higher gusty winds at UKI. Winds aloft
are expected to increase as well tonight into Sunday. Low level wind
shear (LLWS) from 35 to 45 kts around 2000 feet is expected to
develop at KUKI and KACV as a result tonight. /ZVS

&&

.MARINE...Light to gentle winds gradually shifting from north to
south this afternoon, while scattered to numerous showers are moving
across the waters as the next storm system approaches. Southeast
wind are expected to rapidly increases to strong gusts winds around
25 kts this evening into tonight, especially south of Cape Mendocino.
Wind waves will build to around 6-8 feet at 6-7 seconds across the
southern waters on Sunday morning, promoting hazardous conditions
for small crafts. Have to issued a Small Craft Advisory for the
southern waters in response the steep waves from Sunday morning
through Sunday night. Winds gradually diminish and shift to west-
southwest throughout the day on Sunday, with gentle to moderate
breezes into Monday.

Monday, another storm system is expected to move north of the area.
This will bring moderate to strong southerly winds north of Cape
Mendocino, while generally light to moderate breezes across the
southern waters. Monday night into Tuesday, winds are expected to
weaken. A larger mid-period westerly swell around 9-11 feet at 12-13
seconds arrives Monday night into Tuesday.

The next storm system likely to bring gales on Wednesday through
Thursday. There is a 75-85% chance for wind gusts exceeding 34 kts
south of Cape Mendocino on Wednesday and Thursday, while chances
increase to 70% across the northern outer waters on Thursday. A
larger mid-period south-southwest swell build across the waters on
Thursday. /ZVS

&&

.HYDROLOGY...Additional rain continuing through Sunday has the
potential to bring minor flooding impacts. The heaviest rain is
expected to be from about Cape Mendocino and southwards. This will
again pose a threat for quick rises in streams and creeks along with
rock and mudslides. Risk for rock and mudslides will again increase
and could impact travel on area highways. At this time, only the
Russian River at Hopland is forecast to exceed flood stage, and is
expected to peak Sunday afternoon. The Eel is forecast to hit
monitor stage Sunday night, but remain well below flood stage. While
no other rivers are forecast to reach flood stage, heavy rain
focused on the Eel, Navarro, and Mad, river basins could support
some or all of these basins to run higher than forecast.

The next weather system on Tuesday and Wednesday will have a higher
potential for main stem rivers to reach flood stage. The Russian
River at Hopland has a 55 percent chance of exceeding flood stage
Tuesday night. The Navarro River has a 40 percent chance. The Eel
River has a 30 percent chance of reaching flood stage on Wednesday.
These mid-week systems have a particularly high level of uncertainty
in the location and amounts of rainfall so these river levels will
need to be watched.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Flood Watch through late Sunday night for CAZ108.

     Flood Watch through Monday morning for CAZ109>115.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 6 AM to 9 PM PST Sunday for
     PZZ455-475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 7:58 PM PSTGale WarningEKA17 hr
Dec 21, 12:21 AM PSTRiver Flood WatchEKAMendocino9 hr
Dec 21, 2:29 AM PSTAreal Flood AdvisoryEKAHumboldt, Mendocino, Trinity4 hr
Dec 21, 4:13 AM PSTAreal Flood AdvisoryEKAHumboldt, Trinity6 hr
Dec 21, 5:53 AM PSTSmall Craft AdvisoryEKA4 hr
Dec 21, 6:10 AM PSTAreal Flood WarningEKAHumboldt17 hr
Dec 21, 6:34 AM PSTRiver Flood WatchEKAHumboldt2 hr
Dec 21, 6:43 AM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Mendocino, Trinity4 hr
Dec 21, 8:52 AM PSTRiver Flood WarningEKAMendocino26 hr
Dec 21, 9:02 AM PSTRiver Flood WarningEKAHumboldt32 hr
Dec 21, 9:05 AM PSTRiver Flood WarningEKAHumboldt18 hr
Dec 21, 10:01 AM PSTSmall Craft AdvisoryEKA119 min
Dec 21, 10:37 AM PSTAreal Flood WarningEKAHumboldt, Trinity15 hr
Dec 21, 10:51 AM PSTFlash Flood WarningEKAHumboldt, Trinity62 min
Dec 21, 11:05 AM PSTAreal Flood WarningEKALake, Mendocino9 hr
Dec 21, 11:07 AM PSTAreal Flood AdvisoryEKALake5 hr
Dec 21, 12:03 PM PSTAreal Flood WarningEKAHumboldt, Trinity7 hr
Dec 21, 2:25 PM PSTRiver Flood WarningEKAHumboldt6 hr
Dec 21, 3:50 PM PSTAreal Flood WarningEKALake7 hr

Nearby

Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.